Discussions that mention toradol

Back Problems board


At 9:30pm last night, I was getting ready for work, putting my pants on and I don't know what exactly happened, if I twisted wrong or what, put instant pain shot thru my back. I started bawling it hurt sooo bad. It felt like my back went out. I could hardly walk, the pain was so inbearable.
I called into work-said that I couldn't make it and to tell my co-worker not to expect me. Also, I ask who the ER doctor was and that I was on my in for treatment. They gave me 2 shots-one was Toradol and the other was Dilaudid. I was sent home w/a Dilaudid presciption. I hope this helps. I haven't been able to sleep very good tonight-been up half a dozen times.
With me being a diabetic, I just checked my BS and it was 394-no wonder I been up drinking liquids all night. Nothing is quenching my thirst. Course, the
shots probably boosted my sugars as well. They said if I have anymore problems to come back and to follow up with my regular doctor. But, I think on Monday, I call my Ortho to see what they half to say.
My main concern is that the bulging disc at L4-L5 didn't rupture. I sure don't what happened, but this pain was/is a 10 on the tolerance scale!
Just wanted to give you guys a heads up on the starting of my good weekend! Well, going to go take another pain pill, maybe this one will help settle me down..........Chat at you later.............

cna02